# SDR UIEA2021101102214

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,925 hours, 12,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAS DIRTY SOCK ODOR DURING CLIMB OUT & DESCENT.  PER AMM 05-51-56, FUMES SMELL CAN NOT DUPLICATE. SYSTEM OK.
